# SDR USAAEM04005

- Difficulty date: April 16, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N802MD
- Make and model: Emb ERJ 170-100
- Aircraft serial: 17000013
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Module
- Part number: 1701941B
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW WAS UNABLE TO MOVE THE LANDING GEAR LEVER TO THE 'UP' POSITION AFTER TAKEOFF.  FLIGHT RETURNED EWR WITHOUT INCIDENT.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER AND SPDA 1 POWER MODULE. OPERATIONALLY CHECKS SATISFACTORY.  (M)
